Communications in Mathematical Physics

On commutative normal $^*$-derivations

Shôichirô Sakai

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 43, Number 1 (1975), 39-40.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103899093

Mathematical Reviews number (MathSciNet)
MR0372631

Zentralblatt MATH identifier
0312.46073

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Sakai, Shôichirô. On commutative normal $^*$-derivations. Comm. Math. Phys. 43 (1975), no. 1, 39--40. https://projecteuclid.org/euclid.cmp/1103899093


Export citation